Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Trying to conceive, on metformin, have extreme tiredness, enervation. Pregnancy symptom?

My bf and I have been ttc since Dec. 24th 2012, my period left on the 23rd of Dec; However, after beding on the 24th the period came back for about 2-3 days. We have been beding every other day since it went off completely. It is now Jan. 6, 2013 and I woke up with a sore throat , extreme gas, and bloated when af isn t due for another 2 weeks. Since the 3rd of Jan. I have been feeling extremely tired, low energy while taking one a day for women and metformin for diabetes . Could I be Pregnant?
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Your extreme tiredness could be bacuase of various causes like
Uncontrolled diabetes
Hypothyroidism etc.
As far as pregnancy is concerned,there can always be a possibility of that since you are doing sex almost every other day.
The best way is to get your urine tested for pregnancy and consult a doctor for relevant investigations for the above mentioned causes.
Make sure yo keep your blood sugar levels in normal range and this means proper diet control and regular exercises along with medications.
Bloating could be because of taking metformin also.
Answered: Fri, 24 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor